# SDR SCNA20171018247

- Difficulty date: October 18, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N820SY
- Make and model: Boeing 737-8FH
- Aircraft serial: 39951
- Aircraft time: 10,860 hours, 3,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT BELOW THE R1 DOOR 3" ABOVE STR R-22 AND 16.5" AFT OF STA 291.5, APPROX 3" IN HEIGHT, 1.5" IN WIDTH AND 0.082" IN DEPTH. DAMAGE ADJACENT TO FRAME. DENT REQUIRES REPAIR. ACCOMPLISHED A BORESCOPE INSPECTION OF THE BACK SIDE OF THE DENT AND FOUND NO DAMAGE IN THE AREA OF THE DENT OTHER THAN THE PUSHED IN / BACK SIDE OF THE DENT. DENT PLACED ON MTI. ALSO ENTERED IN SCRATCH AND DENT LOG. DENT REPAIRED, COMPLETED 01NOV17.
